Fractional order differentiation by integration: An application to fractional linear systems

Dayan Liu, Taous-Meriem Laleg-Kirati, O. Gibaru

Research output: Chapter in Book/Report/Conference proceedingConference contribution

1 Scopus citations

Abstract

In this article, we propose a robust method to compute the output of a fractional linear system defined through a linear fractional differential equation (FDE) with time-varying coefficients, where the input can be noisy. We firstly introduce an estimator of the fractional derivative of an unknown signal, which is defined by an integral formula obtained by calculating the fractional derivative of a truncated Jacobi polynomial series expansion. We then approximate the FDE by applying to each fractional derivative this formal algebraic integral estimator. Consequently, the fractional derivatives of the solution are applied on the used Jacobi polynomials and then we need to identify the unknown coefficients of the truncated series expansion of the solution. Modulating functions method is used to estimate these coefficients by solving a linear system issued from the approximated FDE and some initial conditions. A numerical result is given to confirm the reliability of the proposed method. © 2013 IFAC.
Original languageEnglish (US)
Title of host publicationIFAC Proceedings Volumes
PublisherElsevier BV
Pages653-658
Number of pages6
ISBN (Print)9783902823274
DOIs
StatePublished - Feb 24 2013

Fingerprint Dive into the research topics of 'Fractional order differentiation by integration: An application to fractional linear systems'. Together they form a unique fingerprint.

Cite this